Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 143, Number 3

All articles in this issue are freely accessible.

Well spaced integers generated by an infinite set of primes
Jeongsoo Kim and C. L. Stewart.
Proc. Amer. Math. Soc. 143 (2015), 915-923
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293710
On the probability of planarity of a random graph near the critical point
Marc Noy, Vlady Ravelomanana and Juanjo Rué.
Proc. Amer. Math. Soc. 143 (2015), 925-936
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293711
Product formulas for volumes of flow polytopes
Karola Mészáros.
Proc. Amer. Math. Soc. 143 (2015), 937-954
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 3293712
Two unfortunate properties of pure $f$-vectors
Adrián Pastine and Fabrizio Zanello.
Proc. Amer. Math. Soc. 143 (2015), 955-964
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293713
Singular moduli for a distinguished non-holomorphic modular function
Valerio Dose, Nathan Green, Michael Griffin, Tianyi Mao, Larry Rolen and John Willis.
Proc. Amer. Math. Soc. 143 (2015), 965-972
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293714
Analytic isomorphisms of compressed local algebras
J. Elias and M. E. Rossi.
Proc. Amer. Math. Soc. 143 (2015), 973-987
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293715
The set of character degrees of a finite group does not determine its solvability
Gabriel Navarro.
Proc. Amer. Math. Soc. 143 (2015), 989-990
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293716
Indecomposable modules for the dual immaculate basis of quasi-symmetric functions
Chris Berg, Nantel Bergeron, Franco Saliola, Luis Serrano and Mike Zabrocki.
Proc. Amer. Math. Soc. 143 (2015), 991-1000
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293717
Dirac cohomology of one-$W$-type representations
Dan Ciubotaru and Allen Moy.
Proc. Amer. Math. Soc. 143 (2015), 1001-1013
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293718
Irreducible projective characters of wreath products
Xiaoli Hu and Naihuan Jing.
Proc. Amer. Math. Soc. 143 (2015), 1015-1026
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293719
Powers in Lucas sequences via Galois representations
Jesse Silliman and Isabel Vogt.
Proc. Amer. Math. Soc. 143 (2015), 1027-1041
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293720
Exact $p$-divisibility of exponential sums via the covering method
Francis Castro and Ivelisse M. Rubio.
Proc. Amer. Math. Soc. 143 (2015), 1043-1056
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293721
On the derived category of the Cayley plane II
Daniele Faenzi and Laurent Manivel.
Proc. Amer. Math. Soc. 143 (2015), 1057-1074
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293722
An octonionic construction of the Kac superalgebra K$_{10}$
M. L. Racine and E. I. Zel’manov.
Proc. Amer. Math. Soc. 143 (2015), 1075-1083
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293723
$G$-complete reducibility in non-connected groups
Michael Bate, Sebastian Herpel, Benjamin Martin and Gerhard Röhrle.
Proc. Amer. Math. Soc. 143 (2015), 1085-1100
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293724
The failure of analyticity of Hausdorff dimensions of quasi-circles of Fuchsian groups of the second kind
Shengjin Huo and Shengjian Wu.
Proc. Amer. Math. Soc. 143 (2015), 1101-1108
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293725
Different asymptotic spreading speeds induced by advection in a diffusion problem with free boundaries
Hong Gu, Zhigui Lin and Bendong Lou.
Proc. Amer. Math. Soc. 143 (2015), 1109-1117
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293726
Blowup of solutions of the hydrostatic Euler equations
Tak Kwong Wong.
Proc. Amer. Math. Soc. 143 (2015), 1119-1125
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293727
Lower estimates of top Lyapunov exponent for cooperative random systems of linear ODEs
Janusz Mierczyński.
Proc. Amer. Math. Soc. 143 (2015), 1127-1135
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293728
Caccioppoli estimates through an anisotropic Picone’s identity
Jaroslav Jaroš.
Proc. Amer. Math. Soc. 143 (2015), 1137-1144
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293729
On quadratic rational maps with prescribed good reduction
Clayton Petsche and Brian Stout.
Proc. Amer. Math. Soc. 143 (2015), 1145-1158
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293730
Absolute neighbourhood retracts and spaces of holomorphic maps from Stein manifolds to Oka manifolds
Finnur Lárusson.
Proc. Amer. Math. Soc. 143 (2015), 1159-1167
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293731
On the Blaschke circle diffeomorphisms
Haifeng Chu.
Proc. Amer. Math. Soc. 143 (2015), 1169-1182
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293732
A characteristic property of the space $s$
Dietmar Vogt.
Proc. Amer. Math. Soc. 143 (2015), 1183-1187
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293733
A note on zero-sets of fractional sobolev functions with negative power of integrability
Armin Schikorra.
Proc. Amer. Math. Soc. 143 (2015), 1189-1197
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293734
Double exponential growth of the vorticity gradient for the two-dimensional Euler equation
Sergey A. Denisov.
Proc. Amer. Math. Soc. 143 (2015), 1199-1210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293735
A classification of some unit Lorentz balls as non-intersection bodies
Patrick Spencer.
Proc. Amer. Math. Soc. 143 (2015), 1211-1220
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293736
The non-parabolicity of infinite volume ends
M. P. Cavalcante, H. Mirandola and F. Vitório.
Proc. Amer. Math. Soc. 143 (2015), 1221-1228
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293737
The weighted Sobolev and mean value inequalities
Adriano Alves de Medeiros.
Proc. Amer. Math. Soc. 143 (2015), 1229-1239
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293738
Uniform approximation of metrics by graphs
Dmitri Burago and Sergei Ivanov.
Proc. Amer. Math. Soc. 143 (2015), 1241-1256
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293739
An application of dual convex bodies to the inverse Gauss curvature flow
Mohammad N. Ivaki.
Proc. Amer. Math. Soc. 143 (2015), 1257-1271
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293740
On the convergence of the Calabi flow
Weiyong He.
Proc. Amer. Math. Soc. 143 (2015), 1273-1281
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293741
Spectra of theories and structures
Uri Andrews and Joseph S. Miller.
Proc. Amer. Math. Soc. 143 (2015), 1283-1298
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293742
The harmonic map problem with mixed boundary conditions
Panayotis Smyrnelis.
Proc. Amer. Math. Soc. 143 (2015), 1299-1313
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293743
Projective and injective symmetric categorical groups and duality
Teimuraz Pirashvili.
Proc. Amer. Math. Soc. 143 (2015), 1315-1323
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293744
A note on exact Lagrangian cobordisms with disconnected Legendrian ends
Baptiste Chantraine.
Proc. Amer. Math. Soc. 143 (2015), 1325-1331
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293745
The determinant on flat conic surfaces with excision of disks
David A. Sher.
Proc. Amer. Math. Soc. 143 (2015), 1333-1346
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293746
Homotopy Brunnian links and the $𝜅$-invariant
F. R. Cohen, R. Komendarczyk and C. Shonkwiler.
Proc. Amer. Math. Soc. 143 (2015), 1347-1362
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293747
Corrigendum to “Eichler cohomology for generalized modular forms of real weights”
Wissam Raji.
Proc. Amer. Math. Soc. 143 (2015), 1363-1364
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3293748